RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 128–134 (Mi mz3592)  

This article is cited in 2 scientific papers (total in 2 papers)

Error estimates of quadrature formulas for classes of functions with bounded mixed derivative

V. N. Temlyakov


Full text: PDF file (559 kB)

English version:
Mathematical Notes, 1989, 46:2, 663–668

Bibliographic databases:

UDC: 517.5
Received: 02.02.1989

Citation: V. N. Temlyakov, “Error estimates of quadrature formulas for classes of functions with bounded mixed derivative”, Mat. Zametki, 46:2 (1989), 128–134; Math. Notes, 46:2 (1989), 663–668

Citation in format AMSBIB
\Bibitem{Tem89}
\by V.~N.~Temlyakov
\paper Error estimates of quadrature formulas for classes of functions with bounded mixed derivative
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 128--134
\mathnet{http://mi.mathnet.ru/mz3592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019058}
\zmath{https://zbmath.org/?q=an:0726.65022}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 663--668
\crossref{https://doi.org/10.1007/BF01137633}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800027}


Linking options:
  • http://mi.mathnet.ru/eng/mz3592
  • http://mi.mathnet.ru/eng/mz/v46/i2/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Temlyakov, “On a way of obtaining lower estimates for the errors of quadrature formulas”, Math. USSR-Sb., 71:1 (1992), 247–257  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Bykovskii, “Ekstremalnye kubaturnye formuly dlya anizotropnykh klassov”, Dalnevost. matem. zhurn., 19:1 (2019), 10–19  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:87
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020